English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A novel family of structurally stable double stranded DNA catenanes

MPS-Authors
There are no MPG-Authors available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Lohmann, F., Valero, J., & Famulok, M. (2014). A novel family of structurally stable double stranded DNA catenanes. Chemical communications, 50(46), 6091-3. doi:10.1039/c4cc02030h.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-63E5-5
Abstract
Here we describe the design, assembly and characterisation of different structurally stable and highly polyvalent DNA catenanes. We synthesized a series of different catenated DNA nanostructures, among them symmetric ones containing two 126 or 168 base-pair rings, non-symmetric ones with a 126 and a 168 base-pair ring, and a [3]catenane containing three 126 base-pair rings. Reversible and quantitative on/off switching of the mobility of the rings was demonstrated as a proof-of-concept for the employment of these catenanes as dynamic DNA-nanostructures.